Saltar al contenido

Publicaciones del grupo [rss]
2013
M. Sánchez, M. Ortega, A. Romero. Recent Trends in Lorentzian Geometry Springer 26 (2013) , xii+353. [bib] [doi]
A. M. Candela, A. Romero, M. Sánchez. Completeness of the trajectories of particles coupled to a general force field Arch. Ration. Mech. Anal. 208 (2013) no. 1 , 255–274. MathScinet [bib] [doi]
M. Caballero, A. Romero, R. M. Rubio. New Calabi-Bernstein results for some elliptic nonlinear equations Anal. Appl. (Singap.) 11 (2013) no. 1 , 1350002, 13. MathScinet [bib] [doi]
O. F. Blanco, M. Sánchez, J. M. M. Senovilla. Structure of second-order symmetric Lorentzian manifolds J. Eur. Math. Soc. (JEMS) 15 (2013) no. 2 , 595–634. MathScinet [bib] [doi]
M. Barros, A. Ferrández. How big is the family of stationary null scrolls? J. Geom. Phys. 64 (2013) , 54–60. MathScinet [bib] [doi]
J. Guerrero, F.F. López-Ruiz. The quantum Arnold transformation and the Ermakov-Pinney equation Physica Scripta 87 (2013) no. 3. [bib]
A.G.-P. Gómez-Lobo, J.M.M. Senovilla. Erratum to A set of invariant quality factors measuring the deviation from the Kerr metric (Gen Relativ Gravit, 10.1007/s10714-013-1518-9) General Relativity and Gravitation 45 (2013) no. 6 , 1129. [bib]
A.G.-P. Gómez-Lobo, J.M.M. Senovilla. A set of invariant quality factors measuring the deviation from the Kerr metric General Relativity and Gravitation 45 (2013) no. 6 , 1095-1127. [bib]
J.L. Flores, J. Herrera, M. Sánchez. Computability of the causal boundary by using isocausality Classical and Quantum Gravity 30 (2013) no. 7. [bib]
M.E.G. Clement, J.L. Jaramillo, M. Reiris. Proof of the area-angular momentum-charge inequality for axisymmetric black holes Classical and Quantum Gravity 30 (2013) no. 6. [bib]
2012
M. Mars, A. Soria. On the Penrose inequality for dust null shells in the Minkowski spacetime of arbitrary dimension Classical and Quantum Gravity 29 (2012) no. 13. [bib] [doi]
M. Mars. Stability of MOTS in totally geodesic null horizons Classical Quantum Gravity 29 (2012) no. 14 , 145019, 23. MathScinet [bib] [doi]
A. Romero, R. M. Rubio. On maximal surfaces in certain non-flat 3-dimensional Robertson-Walker spacetimes Math. Phys. Anal. Geom. 15 (2012) no. 3 , 193–202. MathScinet [bib] [doi]
I. Castro, F. Torralbo, F. Urbano. On Hamiltonian stationary Lagrangian spheres in non-Einstein Kähler surfaces Math. Z. 271 (2012) no. 1-2 , 257–270. MathScinet [bib] [doi]
J. M. Almira, A. Romero. Some Riemannian geometric proofs of the fundamental theorem of algebra Differ. Geom. Dyn. Syst. 14 (2012) , 1–4. MathScinet [bib]
M. Barros, A. Ferrández. Null scrolls as solutions of a sigma model J. Phys. A 45 (2012) no. 14 , 145203, 12. MathScinet [bib] [doi]
F. Torralbo. Compact minimal surfaces in the Berger spheres Ann. Global Anal. Geom. 41 (2012) no. 4 , 391–405. MathScinet [bib]
M. Barros, Óscar J. Garay. Critical curves for the total normal curvature of 3-dimensional space forms J. Math. Anal. Appl. 389 (2012) no. 1 , 275–292. MathScinet [bib] [doi]
F. Torralbo, F. Urbano. Surfaces with parallel mean curvature vector in $\Bbb S^2\times\Bbb S^2$ and $\Bbb H^2\times\Bbb H^2$ Trans. Amer. Math. Soc. 364 (2012) no. 2 , 785–813. MathScinet [bib] [doi]
F. F. López-Ruiz, J. Guerrero, V. Aldaya, F. Cossío. The quantum arnold transformation for the damped harmonic oscillator: From the caldirola-kanai model toward the bateman model Journal of Physics: Conference Series 380 (2012) no. 1. [bib] [doi]
Powered by bibtexbrowser